# SDR SWAA2019050832485

- Difficulty date: May 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1352
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE PANEL 341B AT LEADING EDGE STA. 78.29 RIB CHORD CRACKED.  R&R CHORD ASSEMBLY IAW SRM.
